José Orihuela
Title
Cited by
Cited by
Year
On compactness in locally convex spaces
B Cascales, J Orihuela
Mathematische Zeitschrift 195 (3), 365-381, 1987
1241987
Pointwise compactness in spaces of continuous functions
J Orihuela
Journal of the London Mathematical Society 2 (1), 143-152, 1987
761987
A nonlinear transfer technique for renorming
A Moltó, J Orihuela, S Troyanski, M Valdivia
Springer, 2009
632009
σ-fragmentability of multivalued maps and selection theorems
JE Jayne, J Orihuela, AJ Pallares, G Vera
Journal of functional analysis 117 (2), 243-273, 1993
621993
Locally uniformly rotund renorming and fragmentability
A Moltó, J Orihuela, S Troyanski
Proceedings of the London Mathematical Society 75 (3), 619-640, 1997
571997
On weakly locally uniformly rotund Banach spaces
A Moltó, J Orihuela, S Troyanski, M Valdivia
Journal of functional analysis 163 (2), 252-271, 1999
521999
Every Radon-Nikodym Corson compact space is Eberlein compact
J Orihuela, W Schachermayer, M Valdivia
Studia mathematica 98 (2), 157-174, 1991
481991
Lebesgue property for convex risk measures on Orlicz spaces
J Orihuela, MR Galán
Mathematics and Financial Economics 6 (1), 15-35, 2012
422012
Domination by second countable spaces and Lindelöf Σ-property
B Cascales, J Orihuela, VV Tkachuk
Topology and its Applications 158 (2), 204-214, 2011
382011
On weakly Lindelöf Banach spaces
J Orihuela
North-Holland Mathematics Studies 170, 279-291, 1992
351992
Projective generators and resolutions of identity in Banach spaces
J Orihuela, M Valdivia
Rev. Mat. Univ. Complut. Madrid 2, 179-199, 1989
351989
The Lindelöf property in Banach spaces
B Cascales, I Namioka, J Orihuela
Studia Mathematica 2 (154), 165-192, 2003
332003
Spaces of functions with countably many discontinuities
R Haydon, A Moltó, J Orihuela
Israel Journal of Mathematics 158 (1), 19-39, 2007
282007
Metrizability of precompact subsets in (LF)-spaces
B Cascales, J Orihuela
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 103 (3 …, 1986
281986
On pointwise and weak compactness in spaces of continuous functions
B Cascales, J Orihuela
Bull. Soc. Math. Belg. Ser. B 40 (2), 331-352, 1988
271988
A sequential property of set-valued maps
B Cascales, J Orihuela
Journal of mathematical analysis and applications 156 (1), 86-100, 1991
251991
Strictly convex norms and topology
J Orihuela, RJ Smith, S Troyanski
Proceedings of the London Mathematical Society 104 (1), 197-222, 2012
212012
A coercive James’s weak compactness theorem and nonlinear variational problems
J Orihuela, MR Galán
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 598-611, 2012
212012
A nonlinear transfer technique
A Moltó, J Orihuela, S Troyanski, M Valdivia
Publicationes del Departamento de Matematicas, Prepublicaciones, University …, 2003
192003
Kuratowski’s index of non compactness and renorming in Banach spaces
F Garcıa, L Oncina, J Orihuela, S Troyanski
J. Convex Anal 11 (2), 477-494, 2004
182004
The system can't perform the operation now. Try again later.
Articles 1–20